# SDR AU971497

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Sensor
- Condition: Fod
- Location: Fuel Control
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE P2 INLET BLOCKED BY A WASP.
